Grzegorczyk A.. Some proofs of undecidability of arithmetic. Fundamenta mathematicae, vol. 43 , pp. 166–177

Journal of Symbolic Logic 23 (1):46-47 (1958)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 92,923

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Some Proofs of Undecidability of Arithmetic.A. Grzegorczyk - 1958 - Journal of Symbolic Logic 23 (1):46-47.
A note on the theory of propositional types.Andrzej Grzegorczyk - 1964 - Fundamenta Mathematicae 54 (3):27-29.


Added to PP

15 (#971,366)

6 months
8 (#411,621)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references